Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 958020, 13 pages
http://dx.doi.org/10.1155/2012/958020
Research Article

Computing Simple Roots by an Optimal Sixteenth-Order Class

1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa
3Department of Civil Engineering, Islamic Azad University, Zahedan Branch, Zahedan, Iran

Received 21 August 2012; Revised 6 October 2012; Accepted 7 October 2012

Academic Editor: Changbum Chun

Copyright © 2012 F. Soleymani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Soleymani, S. Shateyi, and H. Salmani, “Computing Simple Roots by an Optimal Sixteenth-Order Class,” Journal of Applied Mathematics, vol. 2012, Article ID 958020, 13 pages, 2012. https://doi.org/10.1155/2012/958020.